# SDR CA111019007

- Difficulty date: October 10, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: O-Ring
- Condition: Failed
- Location: Fuel Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE OFF, THE NON-FLYING PILOT REPORTED NR 1 ENGINE WAS DOWN ON TARGET TORQUE BY 4 TO 5 PERCENT.  TAKEOFF WAS ABORTED.  NO OTHER ABNORMAL ENGINE INDICATIONS WERE NOTED.  POST EVENT INSPECTION FOUND BLUE O-RING DEBRIS IN THE HIGH PRESSURE FUEL FILTER.  THE FUEL PUMP AND FUEL CONTROL WERE REPLACED BEFORE THE ACFT WAS RETURNED TO SERVICE.
